[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Jennifer H., weight, and encouragement

Jennifer -

I'm so sorry you're having a rough time right now.  Maybe the switch in
insulins is responsible for your weight gain, despite all the walking.  But
please don't think of stopping the insulin, etc.  I know exactly how you
feel because I'm going through a rotten time right now myself.   But you're
not seriously overweight by any means!  I have an "issue" with weight
myself, since I'm only 5'2" and was creeping up to 155!  With the pump I
have managed to lose a few pounds.

But I digress....you said you will be having your first a1c on the pump.
Well, my LAST one (on the pump) was 7.2, so if you had a 7.2 on shots I'd
say you were doing beautifully!  I can just imagine the spectacular number
you will get this time!

Don't lose heart; if you don't enjoy walking cut back a little on it and
talk to your doctor/CDE about using just Humalog or maybe even trying
Novolog in the pump.  We just have to keep trying to get it right - we have
no other alternative.

If you want to vent some more please feel free to e-mail me privately.  You
know how misery loves company!

Best wishes always,
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml